# SDR WX0A2015113000024

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 45,110 hours, 37,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES ASSOCIATED WITH EMERGENCY LIGHTS, REF AMM 33-53-00.  OPS CHECK GOOD.
